Meds, Mind, Body & Benefits > Nutrition & HIV

Left leg vibrates for 4 seconds like a cell phone? Magnesium deficiency?

<< < (2/3) > >>

TheRoof:

--- Quote from: pozzitive on June 07, 2012, 01:54:11 AM ---I became paranoid after my seroconversion, I am always waiting for the next shoe to drop. My next horrible news, I know it is horrible, I am trying to fix this pattern with therapy and mediation, but it is hard. So whenever something weird hapens, my first reaction is to panic and always think the worst.

I've been noticing that my left leg vibrates. It happens so often and I always think it is my phone and I reach for it in my back pocket but then I have nothing there. It vibrates for 4 seconds stops for 5 and then vibrates again, very subtle almost unoticeable, it does it for a while then it stops. But it happens throughout the day. Now that I am paying attention I notice it a lot and I think I had it in the past. It comes and goes there are months that it is completely gone.

I am going through a period of high stress in my life.

I called my sister , she is a doctor and she said that Zync - Magnesium deficiency would do that or Sciatica.
Do you guys have any thoughts on this?

Some asshole at work told me it could be MS or Parkinson

--- End quote ---
I suffer from the same thing. Sometimes my muscle twitches very quickly (But I am not on meds yet. Healthy. CD4 off 500's with Viral load of 11,000)


My take is you can rule out the hiv meds since I suffer from the same problem. I too suffer from stress and partial anxiety. When I am anxious/stressed this tends to happen Only then.
My take is that it is your stress that is causing it. (Like for me)


Have you taken any anti-depressants, anti-anxiety, or any other medications by any chance? (or stopped taking them)

weasel:

  Hullo Pozzitve ,
                      I read this the other day ....


       My arm VIBRATED for  two days after that  :o

       I thought it was odd to vibrate  :)
   
     I don't know why   it did . But it stopped  thankfully  .

                                          Be well , don't worry about it ,
                                                                                  Carl       

chico_mkd:
HI pozzitive,

I have the same problem but I also have been diagnosed with something else related to that.

I'm 6 mounts HIV+, not on meds yet, in perfect shape, 30 yo..
First I've noticed vibrations on my left arm 4-5 secs, few times daily till one day, when vibrations were not stopping whole day, my arm started to numb, with pain in my fingers..

I went to my ID and she told me maybe it is from to much stress or maybe the virus it self cause in it. She told me to take  vit B12 and Magnesium 400mg on daily bases. And for the first few days she prescribe me meds for anti-anxiety.

I must say this helped me and I'm still consuming B12 and Magnesium. My arm still vibrate but not so often..  :-\

Cheers

chico_mkd:
I wanna add something to the previous post..

Stress can make bigger damage to your body than the virus, believe me.

Read books, watch movies, hang out with your friends..

I was not so lucky and stress already made damage to me. (still not sure which is the real reason, virus or stress, but I assume that is the stress).

I hope you will be ok. And don't listen advice from people who are not + or ID  :)

Cheers to you

TheRoof:

--- Quote from: chico_mkd on August 05, 2012, 06:13:40 PM ---

Stress can make bigger damage to your body than the virus, believe me.

Read books, watch movies, hang out with your friends..


--- End quote ---


Yes!!! I know this from so much personal experience I agree with this 250% lol.

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version